# SDR EISA98120

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LAST LEG, CARGO SMOKE LIGHT ILLUMINATED HALF WAY THROUGH FLIGHT.  NO SMOKE FOUND IN CARGO COMPARTMENT.  GENERATED FROM PILOT REPORT.  PURGED ALL SMOKE DETECTOR HOSES WITH NITROGEN.  SMOKE DETECTOR SYSTEM CHECKS NORMAL ON GROUND IAW AERONAUTICAL MANUAL.  (X)
